Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Mild headache , stomach ache, no appetite, and low energy. What does it indicate?

ive had a mild headache , stomach ache, no appetite, and low energy for the last three days mild headache, stomach ache, no appetite, and low energy. what do i do?
Asked On : Wed, 16 Feb 2011
Answers:  2 Views:  1523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
are you having inner fever along with this symptom.if no then it may be due to some low grade infection you can take shankhvati 2tab 3time after meal &achan vati 2tab 3time for 1wk.
Answered: Wed, 16 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing HealthcareMagic.This symptoms point towards some fever.May be a stomach infection.See when ever fever comes to have low appetite is common.Take plenty of fluids like juice,soups,lemon water etc,have light diet.Take acetaminophen for fever and some anti colic for stomach problem.Take this even if you do not have fever.Rest a while you should be fine.If not see your family doctor.
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor